Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topologies on the rational field


Authors: M. E. Shanks and Seth Warner
Journal: Bull. Amer. Math. Soc. 79 (1973), 1281-1282
MSC (1970): Primary 12J99, 13J99, 16A80
DOI: https://doi.org/10.1090/S0002-9904-1973-13415-9
MathSciNet review: 0369333
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Éléments de mathématique. Part 1. Les structures fondamentales de l'analyse. Livre III: Topologie générale. Chaps. III, IV, 3rd ed., Actualités Sci. Indust., no. 916, Hermann, Paris, 1960.
  • 2. A. F. Mutylin, An example of a nontrivial topologization of the field of rational numbers. Complete locally bounded fields, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 873–890 (Russian). MR 0195856

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12J99, 13J99, 16A80

Retrieve articles in all journals with MSC (1970): 12J99, 13J99, 16A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13415-9